Bulletin of the American Mathematical Society

The International Congress of Mathematicians at Zurich

W. F. Osgood

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 4, Number 2 (1897), 45-47.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183415121

Citation

Osgood, W. F. The International Congress of Mathematicians at Zurich. Bull. Amer. Math. Soc. 4 (1897), no. 2, 45--47. https://projecteuclid.org/euclid.bams/1183415121


Export citation